# SDR UIEA2019082195222

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,134 hours, 18,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING (SEAT MOUNTED) INOP AT SEATS 14H, 22H, AND 34C. ( FOUND CONNECTORS DISCONNECTED AT ALL THREE SEATS. RECONNECTED, AND OPS CHECK GOOD IAW AMM 33-51-10. )
